# SDR CA961203006

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-44-180
- System (JASC): 3242 · Brake
- Part: Cable Assembly
- Part number: 554366
- Condition: Broken
- Location: Park Brake
- Part time: 3,661 hours
- Component: 492152
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON PREFLIGHT WHEN SETTING PARKING BRAKE THE CABLE BROKE. THE CABLE CONTROL WAS PUSHED IN AND THE BRAKES RELEASED. FLIGHT WENT ANYWAY. ON TOUCH DOWN BRAKES WERE LOCKED. CABLE WAS BROKEN AT CONNECTION TO SELECTOR VALVE.
